# SDR QXEA200600418

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,521 hours, 12,204 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 483023
- Part serial: FAH0198
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,523 hours, 12,205 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL FLIGHT NR 2416: WITH LANDING GEAR SELECTED DOWN, GOT NOSE RED UNSAFE AND BOTH/MAIN GEAR GREEN.  CONFIRMED NO NOSE DOWN WITH FLOOR LIGHTS.  ALSO HAD HANDLE LIGHT ILLUMINATED.  PERFORMED ALL ALTERNATE EXTENSION CHECKLIST AND ALL GEAR SHOWED GREEN.  MAINTENANCE REMOVED AND REPLACED THE NLG SOLENOID SEQUENCE VALVE IAW HORIZON EA 6-32-359 AS PER CSL 84-32-020 DEF LG PG 213186 FOR BLEEDING OF THE NR 2 HYD SYS AND LANDING GEAR EXTENSION/RETRACTION SYS.  AIRCRAFT RETURNED TO SERVICE.
